Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An estimate for a certain average of the special values of character twists of modular $L$-functions


Authors: M. Manickam and B. Ramakrishnan
Journal: Proc. Amer. Math. Soc. 133 (2005), 2515-2517
MSC (2000): Primary 11F66; Secondary 11F11, 11F50
Published electronically: April 22, 2005
MathSciNet review: 2146235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the Lindelöf hypothesis in weight aspect for the average of the special values of the twisted $L$-functions of newforms, which generalizes the work of W. Kohnen and J. Sengupta (2002).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F66, 11F11, 11F50

Retrieve articles in all journals with MSC (2000): 11F66, 11F11, 11F50


Additional Information

M. Manickam
Affiliation: Department of Mathematics, RKM Vivekananda College, Mylapore, Chennai 600 004, India
Email: mmmanickam@yahoo.com

B. Ramakrishnan
Affiliation: Harish-Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad 211 019, India
Email: ramki@mri.ernet.in

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08109-8
PII: S 0002-9939(05)08109-8
Received by editor(s): February 11, 2004
Published electronically: April 22, 2005
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2005 American Mathematical Society